# SDR SWAA2014011624143

- Difficulty date: January 9, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 68,629 hours, 64,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 482 BETWEEN STRINGER 20 TO STRINGER 21R.  REPAIRED FRAME IAW SRM.
